# SDR UIEA2013040100163

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 41,384 hours, 5,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 12317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE 6 UPPER DECK RIGHT HAND EXIT DOOR EXIT IDENTIFIER SIGN GOES OUT AFTER 1 MINUTE.  R & R BATTERIES IN POWER SUPPLY M5057.  TESTED IAW CMM 25-60-03, REV 7, SEPT 2010.
